# SDR IXX2008F00011

- Difficulty date: July 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, FLIGHT CREW WAS UNABLE TO RAISE GEAR HANDLE.  FLIGHT CREW ACCOMPLISHED CHAPTER 3 PROCEDURES IN COCKPIT OPERATING MANUAL AND RAISED GEAR.  GROUND CONTROL RELAY CIRCUIT BREAKER RELAYS WERE OPEN FOR FLIGHT AND RESET AFTER LANDING.  AC LANDED UNEVENTFUL.  OPEN (K)
